# SDR 2012FA0000771

- Difficulty date: November 8, 2012
- Submitted: November 21, 2012
- Operation: General aviation
- Aircraft: N441BW
- Make and model: Cessna 441
- Aircraft serial: 4410034
- Engine: Garrtt TPE33110N
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 572700225
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PILOT NOTED HEAVY AMOUNTS OF HYD FLUID AROUND RT GEAR WELL AREA AND T/E OF RT INBD FLAP DURING HIS POST FLIGHT INSP.  ACFT TECHS FOUND A HYDRAULIC LINE SPLIT IN A DRY BAY LOCATED JUST AFT OF RT ENG FIREWALL.  HYD LINE APPEARED TO BE IN GOOD CONDITION WITH NO SIGNS OF CORROSION OR CHAFING.
